# SDR AALA20030870

- Difficulty date: August 15, 2003
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N378AN
- Make and model: Boeing 767323
- Aircraft serial: 25447
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEATS 33C, E, G, HAVE COME OFF BRACKET AND ARE LOOSE.  SECURED SEAT 33C, E, G IAW AA MM 25-25-01-2.  (M)
